It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 21 for birth control pills causing acne. (0.019 seconds)


... Could be. I had an immediate and severe reaction to the pill when I tried it. I was fatigued, and depressed, too--so depressed I couldn't function, and while I wouldn't call what I experienced muscle ache, every last joint in my body ached very badly. I could feel even tiny joints that I didn't know I had. Even the tooth sockets in my jaw. The Planned Parenthood NP who'd... (4 replies)
... Could the birth control pills be causing this, or at least, worsening all these symptoms? ... (4 replies)
Pill causing acne
May 21, 2006
... This question is mainly for women who have trouble with birth control pills causing them to break out. ... (5 replies)

... Hey girls! I'm new here, and hoping to find some solace in your knowledge of birth control pills and your own experiences! Thanks in advance for any help you can give! ... (4 replies)
... Lo. He said he wanted me to try Alesse because of the bit of acne I have...acne, mind you, that does not bother me and I can cope with quite easily. ... (5 replies)
... menopausal symptoms. I started on one, then moved, and a different doctor put me on a different one. It was causing acne, so I was switched again. Then my insurance stopped paying for it, so I was switched again! I have gained 25 lbs and diet and exercise make no difference. ... (0 replies)
... I was just on seasonale prior to this and I bled for a month and a half straight. So this is WONDERFUL. I was about to decide that my body was just not fit for birth control. I also have very bad periods without b.c. ... (31 replies)
... Yeah...that is what I am afraid of. Which is a shame because Ive been on about 4 or 5 birth control pills over the last 7 years or so (Im 23 now) & Ive had horrible reactions to all of them. The zits seem to have gone away for now (fingers crossed). Maybe like one below the surface that is small- and im NOT touching it. But its the marks theyve left behind- these flaky,... (31 replies)
... ot give me the results from my pee test...which I didn't like....but my doctor would have been better about it. He prescribed me some antibiotics, and some other pills to numb where the pain was when urinating. ... (0 replies)
... nd idiot. If you're talking about the Diane that also goes under the name Diane 35, then it's good that your doctor suggested you switch. It has a higher risk of causing blood clots than most pills. 4 times higher. ... (3 replies)
... its best. The pill has not been horrible to me, it takes away a lot of pain from my heavy periods and helps clear my acne. The reason Im quitting is because its causing vaginal dryness as well as constant yeast infections. ... (2 replies)
... only pills can cause more irregular menstruation than the combination pill, usually decreasing the number of periods for about the first year. ... (9 replies)
... c I experienced very bad migraine headaches and I just could not take them anymore. About 3 mos. ago, I started developing acne and these spider looking veins started developing on my face. ... (1 replies)
... nce all the horrible symptoms began and I'm barely seeing a decrease in the shedding now. Unfortunately, I'm still breaking out like never before. I rarely had acne as a teen and even after going off the Ortho Tricyclen Lo a few years back. I'm hoping that soon my hormones will balance themselves out. ... (3 replies)
... I just had Mirena put in a little over 3 weeks ago. My reasons were mainly to control very heavy bleeding and clotting and periods that would last for months without stopping, however I do not have fibroids. ... (3 replies)
... it has produced bad side effects including depression, mood swings, fatigue, acne breakouts, and change in hair texture. At first, I hoped these problems would go away after a few months, but after half a year on the pill, they are still here. ... (0 replies)
... Any birth control can cause these problems. ... (3 replies)
Anybody Else?
Oct 11, 2007
... I feel desperate and depressed because I hear so many success stories of women who go on these pills for such and such, and then I go to take them for birth control, and they screw me up in all those other ways! ... (1 replies)
... and its generics, other than the active hormone pills causing lighter periods? ... (0 replies)
... I went to Planned Parenthood a year ago because I didn't have health insurance, and I started on Desogen. At first I had a lot of spotting, and my acne cleared up, and I wasn't having my period because I skipped the non active pills. ... (0 replies)


Associated Tags: birth control, birth control issues, desogen, loseasonique, period, progestin, reclipsen, symptoms, tri-mix, uti

Pages: 1

All times are GMT -7. The time now is 05:23 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!